MathSciNet Relay Station
MathSciNet bibliographic data
MR3019443 92D30 (34D23 34K20)
Yuan, Zhaohui; Zou, Xingfu Global threshold dynamics in an HIV virus model with nonlinear infection rate and distributed invasion and production delays. Math. Biosci. Eng. 10 (2013), no. 2, 483–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement